MathSciNet Relay Station
MathSciNet bibliographic data
MR341435 (49 #6186) 54F20
Hagopian, Charles L. $\lambda $ connected plane continua. Trans. Amer. Math. Soc. 191 (1974), 277–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement